RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Makhno, Sergey Yakovlevich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:444
Abstract pages:1535
Full texts:580
References:154
E-mail:

http://www.mathnet.ru/eng/person19775
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193392

Publications in Math-Net.Ru
2017
1. A. V. Logachov, S. Ya. Makhno, “Stochastic equations with discontinuous jump functions”, Mat. Tr., 20:1 (2017),  128–144  mathnet  elib; Siberian Adv. Math., 27:4 (2017), 263–273  scopus
2008
2. Sergey Ya. Makhno, Irina A. Yerisova, “Limit theorems for backward stochastic equations”, Theory Stoch. Process., 14(30):2 (2008),  93–107  mathnet
2007
3. Dmitrii S. Budkov, Sergey Ya. Makhno, “Functional iterated logarithm law for a wiener process”, Theory Stoch. Process., 13(29):3 (2007),  22–28  mathnet  mathscinet  zmath
2003
4. S. Ya. Makhno, “Limit theorem for one-dimensional stochastic equations”, Teor. Veroyatnost. i Primenen., 48:1 (2003),  156–161  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:1 (2004), 164–169  isi
1999
5. S. Ya. Makhno, “Convergence of solutions of one-dimensional stochastic equations”, Teor. Veroyatnost. i Primenen., 44:3 (1999),  555–572  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:3 (2000), 595–510
1996
6. S. Ya. Makhno, “The law of iterated logarithm for solutions of stochastic equations with periodic coefficients”, Mat. Zametki, 59:5 (1996),  771–773  mathnet  mathscinet  zmath; Math. Notes, 59:5 (1996), 557–559  isi
1995
7. S. Ya. Makhno, “Large deviations for solutions of stochastic equations”, Teor. Veroyatnost. i Primenen., 40:4 (1995),  764–785  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:4 (1995), 660–678  isi
1994
8. S. Ya. Makhno, “Parabolic equations with a small parameter, and large deviations for diffusion processes”, Mat. Sb., 185:11 (1994),  41–56  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 83:2 (1995), 331–346  isi
9. S. Ya. Makhno, “A theorem on large deviations for one class of diffusion processes”, Teor. Veroyatnost. i Primenen., 39:3 (1994),  554–566  mathnet  mathscinet  zmath; Theory Probab. Appl., 39:3 (1994), 437–447  isi
1980
10. S. Ya. Makhno, “Estimation of the Drift Parameter of the Unobservable Component of Partially Observable Random Processes”, Probl. Peredachi Inf., 16:4 (1980),  36–40  mathnet  mathscinet  zmath; Problems Inform. Transmission, 16:4 (1980), 282–285

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021